Universidad Complutense de Madrid
E-Prints Complutense

Cohomologically Kähler manifolds with no Kähler metrics.

Impacto

Downloads

Downloads per month over past year

Fernández, Marisa and Muñoz, Vicente and Santisteban, José A. (2003) Cohomologically Kähler manifolds with no Kähler metrics. International Journal of Mathematics and Mathematical Sciences, 2003 (52). pp. 3315-3325. ISSN 0161-1712

[img] PDF
571kB

Official URL: http://www.hindawi.com/journals/ijmms/2003/954357/abs/


URLURL Type
http://www.hindawi.comPublisher


Abstract

We show some examples of compact symplectic solvmanifolds, of dimension greater than four, which are cohomologically Kähler and do not admit Kähler metric since their fundamental groups cannot be the fundamental group of any compact Kähler manifold. Some of the examples that we study were considered by Benson and Gordon (1990). However, whether such manifolds have Kähler metrics was an
open question. The formality and the hard Lefschetz property are studied for the symplectic submanifolds constructed by Auroux (1997) and some consequences are discussed.


Item Type:Article
Subjects:Sciences > Mathematics > Geometry
Sciences > Mathematics > Topology
ID Code:21255
Deposited On:08 May 2013 13:47
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page